Kodai Mathematical Journal

Quasinormality of order 1 for families of meromorphic functions

Shahar Nevo and Xuecheng Pang

Full-text: Open access

Abstract

Let $\CF$ be a family of functions meromorphic on the plane domain $D$, all of whose zeros are multiple. Suppose that $f^{(k)}(z)\ne1$ for all $f\in \CF$ and $z\in D.$ Then if $\CF$ is quasinormal on $D$, it is quasinormal of order 1 there.

Article information

Source
Kodai Math. J., Volume 27, Number 2 (2004), 152-163.

Dates
First available in Project Euclid: 24 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1093351322

Digital Object Identifier
doi:10.2996/kmj/1093351322

Mathematical Reviews number (MathSciNet)
MR2069766

Zentralblatt MATH identifier
1063.30034

Citation

Nevo, Shahar; Pang, Xuecheng. Quasinormality of order 1 for families of meromorphic functions. Kodai Math. J. 27 (2004), no. 2, 152--163. doi:10.2996/kmj/1093351322. https://projecteuclid.org/euclid.kmj/1093351322


Export citation